Thyronorm

Thyronorm is a hormonal tablet, which is used to treat hypothyroidism. This tablet contains the hormone thyroxine, which is normally secreted by the thyroid gland. The side effects of Thyronorm are anxiety, weight loss, vomiting, diarrhea, and excessive sweating.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why is it not advisable to take ayurvedic multivitamins while taking Thyronorm?

Query: Hello doctor, I have been on treatment for my anxiety, and I am taking Paxidep 37.5 for the last two years. And I am taking Thyronorm 75 mcg for my hypothyroidism. Can I start with an ayurvedic booster like Zandu vitality booster once a day for feeling lethargic and for low energy?  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for the query. I can understand your concern. According to your statement, you have been suffering from anxiety. You are a known case of hypothyroidism. You are on Paxidep and Thyronorm. You want to take an ayurvedic booster called Zandu with your currently using m...  Read Full »

Kindly suggest ways to lose fat as my thyroid level is within the normal range.

Query: Hello doctor, I am 22 years old. My height is 5'11. I am suffering from hypothyroidism, but now it is in the normal range, but I am not able to lose fat. I am taking Thyronorm 100 mcg.  Read Full »


Dr. Rahul Kackar

Rheumatologist, Endocrinologist, Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I need your thyroid profile report.  Read Full »

Why does my 11-year-old son frequently get angry and irritated?

Query: Hello doctor, My son is very weak and not gaining any weight. He is 11 years old, and still, his weight is 28 kg. Nowadays, he gets angry and irritated irrationally and also abusing everyone, including elders. He eats very less. I have got his complete body tests and attaching the reports here. Ple...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have seen his blood reports (attachment removed to protect patient identity). There are some changes in his blood values, but the primary concern is about TSH and T3. Both values are increased, which could cause irritation, weight loss, and restlessness. So once i...  Read Full »

Will intake of Thyronorm cause a spike in the level of TSH?

Query: Hello, my FT3, FT4 & TSH levels were well within range before 6 months. But when I did a test again this week, TSH came 14.69 although FT3 / FT4 are in range. I am taking Thyronom 125 since last 2.5 yrs. Do I need to adjust the dose in view of higher TSH levels?  Read Full »


Dr. Nasir

Pain Medicine Physician, Internal Medicine Physician, General Medicine Physician

Answer: Hello Basically thyroid hormone in the blood is made up of two components one is the free component and the other one is the bound component. The free component it is the one which is effective. when we measure only e hormone levels we are taking into consideration both free and bound forms.Since y...  Read Full »

Should I alter the dose of Thyronorm according to the TSH levels?

Query: Hello doctor, I have hypothyroidism. I am taking Thyronorm 37.5 mg after the blood report otherwise 25 mg. My previous blood report shows TSH 0.5 in April 2020.   Read Full »


Dr. Zulfiqar Ahmed

Endocrinologist, Diabetologist

Answer: Hi, Welcome to icliniq.com. Your last TSH is 0.5 and you told previously you were taking 25 mcg which you increased to 37.5 mcg. Is it correct? If your TSH is 0.5 you should have decreased your medication from the dose you are taking not that will increase your medication. So I will advise you ...  Read Full »

Will increasing the dose of Thyronorm help in reducing obesity?

Query: Hello doctor, I am a 28-year-old female. My T3 is 5.8. I am obese at 76 kg with 153 cm. I take 25 mg Thyronorm tablet every day. Weight loss becomes very difficult as thyroid levels have not decreased in the past five years post-pregnancy. Can I increase my Thyronorm dosage to 100 mg?  Read Full »


Dr. Prathish Kumar

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I find you are having hypothyroidism and consulting for Thyronorm dose adjustment. Dose adjustment will be made on free T4 and TSH (thyroid-stimulating hormone) levels and not based on T3 levels. So, I request you to upload the full thyroid profile results then we can d...  Read Full »

Can hypothyroidism cause delay in menstrual cycle?

Query: Hello doctor, I am a 21-year-old female. I have hypothyroid for the past one and a half years, and currently on 25 mg Thyronorm. Things have been normal, but my period has been delayed this time, it is exactly 46 days since my last one. I feel tired most part of the day, and currently, due to lockd...  Read Full »


Dr. Zulfiqar Ahmed

Endocrinologist, Diabetologist

Answer: Hi, Welcome to icliniq.com. Do you have any other associated symptoms like painful menstruation? Do you have headaches? For how long this problem is going on? Do you feel you bleed more or is it usual? There are many causes of irregular menses. Any mental stress can cause even your having exams...  Read Full »

Is Ecosprin 75 safe to take during pregnancy?

Query: Hello doctor,I am 31 years, obese, and five months pregnant female. I had a miscarriage four years before of six weeks. I am hypertensive and with normal sugar. Now BP is under control 130/80 average with Alphadopa-L 100 mg twice daily. My queries are:The doctor prescribed me Ecosprin 75 mg once dai...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Thanks for the query. You are a case of gestational hypertension and hypothyroidism as I can see. I suggest you continue Ecosprin 75 mg daily as its a blood thinner and is safe in pregnancy. The TSH limit should be between 3.2 to 3.8 during pregnancy and hence 25 m...  Read Full »

How can thyroid function be controlled in a patient taking Thyronorm 50 mcg?

Query: HelIo doctor, I have attached the thyroid profile test reports of my mother who is taking Thyronorm 50 mcg currently. I want to know what is your opinion to control the thyroid functions.  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned it appears that she is under-corrected for hypothyroidism. You must increase the dose of Thyronorm to 100 mcg once daily and repeat thyroid function test after four weeks and then we will review again and decide...  Read Full »

I have hypothyroidism and feel tired and dizzy. Should I reduce Thyronorm dose?

Query: Hello doctor,I have hypothyroidism for the past two years. I feel very tired and dizzy, current TSH level is 5.56. I am taking 62.5 mg Thyronorm. I feel dizzy and very weak and tired after taking medicine. Should I continue the dosage or decrease the dose? Please suggest the dosage.  Read Full »


Dr. Ambadi Kumar

Integrative Medicine Specialist, Internal Medicine Physician, Wellness Medicine Specialist

Answer: Hi, Welcome to icliniq.com. First, fix your hypothyroidism without medicines naturally with lifestyle and diet. Do the correct basic tests for thyroid function which is seven in number. If you have done only the total T4, total T3 and TSH, it is incorrect. These three tests are commonly done and t...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.